advertisement
Question
Posted by: ciru | 2004/11/18

Menstral flow

Just before my menstral flow starts i get these pimples on my skin on the upper part of my female part. What causes this and what can i do to get rid of this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can't tell what these are without examning you. See your doctor next time it happens.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jessica | 2004/11/19

It is probably due to the hormonal changes in your body, and I think nothing to be worried about, since it goes away every time.

Have a nice day

Jessica

Reply to Jessica

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement